# SDR EIA2000278

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND DURING C6 CHECK, CUSP WEB AT FS 503 TO FS 598, LBL 45 TO LBL 60 CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 503 TO FS 598, LBL 45.5 TO LBL 60. FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-072-2, REV A.  (M)
